# SDR ASAA2017080821562

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,127 hours, 1,739 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Panel Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER BLANK.  ACFT GROUNDED. INVESTIGATED & FOUND CABIN PRESSURIZATION CONTROL PANEL BLANK.  FOUND CIRCUIT BREAKER LCD LIGHTING OPEN ON P6-4 , F1 OPEN. RESET THE CIRCUIT BREAKERS AND LCD LIGHTING RETURNED AND CIRCUIT BREAKER DID NOT TRIP AGAIN. OKAY FOR CONTINUED SERVICE IAW AMM 20-60-04.
